# SDR 98ZZZX2882

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Filed by: Integrated Surveillance and Defense Inc, repair station SL3R845L
- Aircraft: N430TX
- Make and model: Bell 430
- Aircraft serial: 49005
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 430310450101
- Condition: Failed
- Location: Swashplate
- Part time: 572 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUPLEX BEARING FAILED.  NEW BEARING INSTALLED.
